# SDR ASOA2016071815252

- Difficulty date: July 18, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK, BS 364 TO 409+16 CORRODED AT NUMEROUS LOCATIONS, OUT OF LIMITS.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED AND REPLACED IAW AMM 53-01-11-000-802, AND AMM 53-01-11-400-802.
